Probable cutaneous adverse drug reaction due to a cannabidiol-containing hemp oil product in a dog.

Background: Cannabidiol (CBD) in hemp oil has become a widely used product in veterinary medicine. To date, there have been no reports of cutaneous adverse events associated with CBD-containing oil in the veterinary literature.

Clinical summary: A 4-year-old castrated male Labrador retriever presented with pad sloughing and rapidly progressive cutaneous and mucosal ulceration within five days of administering an oral CBD oil product. Histopathological findings in combination with cutaneous signs were consistent with Stevens-Johnson syndrome. All lesions completely resolved after discontinuation of the hemp oil in addition to a 12 day course of cephalexin and prednisone. Given the lack of alternative causes including other medications, an adverse drug event was deemed probable according to the Naranjo algorithm.

Conclusions and clinical importance: To the best of the authors’ knowledge, this is the first report of suspected cutaneous adverse drug reaction to a CBD-containing hemp oil product.

Contexte: Le cannabidiol (CBD) dans l’huile de chanvre est un produit largement utilisé en médecine vétérinaire. A ce jour, aucun effet indésirable cutané n’a été décrit en association avec l’huile contenant du CBD dans la littérature vétérinaire. RÉSUMÉ CLINIQUE: Un Labrador retriever mâle castré de 4 ans, présenté pour décollement des coussinets et ulcération progressive rapide de la peau et des muqueuses après cinq jours d’administration d’un produit oral contenant du CBD. Les données histopathologiques associées aux signes cliniques étaient compatibles avec un syndrome de Stevens-Johnson. Toutes les lésions se sont totalement résolues avec l’arrêt de l’administration de l’huile de chanvre et de 12 jours de céphalexine et prednisone. Compte tenu de l’absence d’autres causes comme d’autres médicaments, la réaction médicamenteuse était fortement probable selon l’algorithme de Naranjo.

Conclusions et importance clinique: A la connaissance des auteurs, ceci est la première description d’une réaction cutanée médicamenteuse liée à de l’huile de chanvre contenant du CBD.

INTRODUCCIÓN: el cannabidiol (CBD) en el aceite de cáñamo se ha convertido en un producto ampliamente utilizado en pacientes veterinarios. Hasta la fecha, no ha habido informes de efectos adversos cutáneos asociados con el aceite que contiene CBD en la literatura veterinaria. RESUMEN CLÍNICO: un perro labrador macho castrado de 4 años presentó desprendimiento de la almohadilla y ulceración cutánea y de mucosas rápidamente progresiva a los cinco días posteriores a la administración de un producto de aceite de CBD oral. Los hallazgos histopatológicos en combinación con signos cutáneos fueron indicativos de un síndrome de Stevens-Johnson. Todas las lesiones se resolvieron por completo después de la interrupción de la administración de aceite de cáñamo, además de un curso de 12 días de cefalexina y prednisona. Dada la falta de causas alternativas que incluyen otros medicamentos, el efecto adverso del fármaco se consideró probable según el algoritmo de Naranjo. CONCLUSIONES E IMPORTANCIA CLÍNICA: a entender de los autores, este es el primer informe de sospecha de reacción cutánea adversa a un producto de aceite de cáñamo que contiene CBD.

Hintergrund: Cannabiol (CBD) in Hanföl ist bei veterinärmedizinischen Patienten ein weitverbreitet eingesetztes Produkt geworden. Bis zum heutigen Tag gibt es in der Veterinärliteratur keine Berichte über kutane Nebenwirkungen im Zusammenhang mit CBD-enthaltenden Tropfen.

Klinische zusammenfassung: Ein 4 Jahre alter kastrierter Labrador Retrieverrüde wurde mit sich ablösenden Zehenballen und einer rasch fortschreitenden kutanen und mukokutanen Ulzeration, welche innerhalb von fünf Tagen nach Verabreichung eines CBD Ölprodukts per os begann, vorgestellt. Histopathologische Befunde in Kombination mit kutanen Zeichen stimmten mit dem Stevens-Johnson Syndrom überein. Alle Veränderungen heilten nach Absetzen des Hanföls und einer 12 tägigen Verabreichung von Cephalexin und Prednisolon völlig ab. Da es kaum andere Gründe, auch keine andere Medikation gab, wurde eine Nebenwirkungsreaktion dem Naranjo Algorithmus folgend für wahrscheinlich gehalten.

Schlussfolgerungen und klinische bedeutung: Nach bestem Wissen der Autoren handelt es sich hierbei um den ersten Bericht einer vermeintlichen kutanen Nebenwirkungsreaktion auf ein CBD-hältiges Hanfölprodukt.

背景: 麻油に含まれるカンナビジオール(CBD)は、獣医療患者に広く使用される製品になった。今日まで、獣医学文献にはCBD含有油に関連する皮膚有害事象の報告はない。 臨床要約: 4歳、去勢雄のラブラドール・レトリバーは、経口CBDオイル製品を投与してから5日以内に、パッドの脱落、皮膚および粘膜の潰瘍が急速に進行した。皮膚兆候と組み合わせた組織病理学的所見は、スティーブンス・ジョンソン症候群と一致していた。セファレキシンおよびプレドニゾンの12日間コースに加え、麻油の中止後にすべての病変が完全に解消した。他の薬物療法を含む代替の原因がないため、Naranjoアルゴリズムによると、薬物有害事象は可能性が高いと見なされた。 結論と臨床的重要性: 著者の知る限り、これはCBD含有麻油製品に対する皮膚の副作用の疑いの最初の報告である。.

背景: 大麻油中的大麻二酚(CBD)已成为兽医病例中被广泛使用的产品。迄今为止,在兽医文献中尚未报告CBD油可引起皮肤不良反应。 临床总结: 一只4岁去势雄性拉布拉多犬在口服CBD油产品后,5天内出现爪垫脱落和快速发展的皮肤和粘膜溃疡。组织病理学结果结合皮肤体征符合斯蒂文森强森综合征。除12天疗程的头孢氨苄和泼尼松外,停用大麻油后,所有病变均完全消退。由于缺乏其他原因(包括其他药物),根据纳兰霍算法,认为很可能是药物不良反应。 结论和临床重要性: 据作者所知,这是首次报告怀疑含CBD大麻油产品导致皮肤药物不良反应。.

O canabidiol (CBD) em óleo de cânhamo tornou-se um produto amplamente utilizado em pacientes veterinários. Até o momento, não há relatos de eventos adversos cutâneos associados ao óleo contendo CBD na literatura veterinária. RESUMO CLÍNICO: Um cão Labrador macho castrado de 4 anos de idade apresentou descamação e ulceração cutânea e mucosa rapidamente progressiva dentro de cinco dias após a administração de um produto à base de óleo de CBD por via oral. Os achados histopatológicos em combinação com os sinais cutâneos foram consistentes com a síndrome de Stevens-Johnson. Todas as lesões foram completamente resolvidas após a descontinuação do óleo de cânhamo, além de um curso de 12 dias de cefalexina e prednisona. Dada a falta de causas alternativas, incluindo outros medicamentos, o evento adverso ao medicamento foi considerado provável, de acordo com o algoritmo de Naranjo. CONCLUSÕES E IMPORTÂNCIA CLÍNICA: Segundo o conhecimento dos autores, este é o primeiro relato de suspeita de reação adversa cutânea a medicamentos causada por um produto à base de óleo de cânhamo contendo CBD.

L’article Probable cutaneous adverse drug reaction due to a cannabidiol-containing hemp oil product in a dog. est apparu en premier sur Cannabis Belgique.

Comments are closed.

× Order via Whatsapp?